# SDR CA020612007

- Difficulty date: March 16, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Israel 1125
- Aircraft time: 3,741 hours
- Engine: Garrtt TFE7313A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30703177
- Condition: Separated
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT APPROXIMATELY 3,000 FT ASL EXPERIENCED A VIBRATION AND NOISE FROM THE RT ENGINE. THE POWER LEVER WAS RETARDED TO IDLE AND ALL VIBRATION AND NOISE DISAPPEARED, AND ENGINE INDICATIONS WHERE WITHIN LIMITS AT THIS TIME. REQUESTED VECTORS BACK TO CYUL FOR AN ILS AND FOR EMERGENCY EQUIPMENT TO STANDBY. THE LANDING WAS NORMAL, AND THE RT ENGINE WAS SHUTDOWN ON THE GROUND.
